# SDR DALA2022100306420

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767
- Aircraft serial: 29711
- Aircraft time: 86,901 hours, 15,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND EXT DOOR HANDLE @ 1R DOOR NOT SEATED PROPERLY, CYCLED EXT HANDLE AS PER B767-400 AMM 52-00 OPS CHK OK (9306716)
